# SDR DALA2017111608162

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 715-737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE CUSP WEB BETWEEN BS 715 - 737,  LBL 44 - 54.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 215.
